Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have weight loss rapidly. Have thyroid problem and had a scan done. Under medication. What to do?

tsh - 0.01, thyroid scan report not ok, dr prescribed chymoral forte for 21 days and rest for 21 days. Again,
tsh - 0.005, no change in thyro scan, dr prescribed chymoral forte for six weeks and two weeks rest and go for ft3, ft4 and tsh, also thyroscan, then to report dr. the course is on. Up to 10th of may'13. Meanwhile weight loss is on. Health is rapidly going down. (64 kgs to 57 kgs in one year and 3kgs during the running treatment. Can you help me?
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

hello.thanks for your using healthcare magic.i have gone through your history..Your history and lab reports suggests that you are having hyperthyroidism..untreated hyperthyroidism can cause weight loss..At present you
are not on any anti thyroid medicines..chymoral forte is to reduce inflammation..once you will be given anti thyroid medicines your weight will stabilize..bye
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor